• Dear Guest, if you are new here please "sign up" at the top if you'd like to post messages. And if you have used this forum before note we upgraded to new forum software and couldn't transfer the passwords. To get into your account, click on the "log in" button, then click on "Forgot your password?" and reset your password. All previous posts were safely transferred to the new system but custom avatars and private messages unfortunately didn't get moved over. The upside is a newer, simpler, friendly forum.

StJohn's Wort Is a Lifesaver!

#1
Aftet 8 weeks of taking 900mg of Jarsin Li 160, I'm stunned at the difference in me. I have a history of major depression and an eating disorder and have been through all the usual SSRIs without much success. I really am stunned at how well SJW has worked for me, after losing my job because of depression and having next to no motivation to even leave the house, SJW has given me some of my old fight and motivation back and really made a big dent in the depression all this without the SSRI side effects of cloudy and foggy thoughts and tiredness. My only worry is the cataract reports and long term use problems, these might make me stop taking it although I really, really don't want to!
 
#3
momma e;n24985 said:
Hi
we're you in the sun with it I really want to try it but the summer is coming
Hi,

I don't get much sun where I live but I haven't noticed any light sensitivity when the sun is out. I've been on it for 3 months now and don't see any tanning or burning or sensitivity in my eyes. What I do notice is slight tingling in my face, hissing in my ears and a dry mouth but these are all side effects I get on chemical anti depressants only much worse, I assume it's from the extra serotonin. Compared to chemical anti depressants, St John's Wort feels more gentle. I don't think I'll take it for long because I'd rather be under the supervision of a doctor which they won't do with St John's Wort where I live, but the mood lifting effects are very comparable to an SSRI.